Lip therapy petroleum jelly

Common Questions and Answers about Lip therapy petroleum jelly

lip

Avatar f tn At this point, I cannot wear any type of lipstick, no lip gloss, no chapstick, no beeswax, no Carmex, NOTHING....even plain petroleum jelly irritates the sensitive skin on my lips. After a few hours of applying any of the above mentioned products, my lips begin to dry up, burn slightly, the skin will whiten and peel off in big pieces and my lips become raw. In the worst case scenario, I develop tiny hard, clear bumps on both the top and bottom lip...
Avatar f tn I kept using lip moisturizer but they still burned. I used petroleum jelly for 2 days and it may have helped a bit. I then tried the medicated Carmax which seemed to work, applying every 30 min., but after 24 hrs I think it dried them out even more. Then I read about applying honey, which seemed to lessen the burn, but after a day they started to burn like before. Perhaps I applied the products too often?
Avatar n tn This is a really broad botanical group. I haven't had a whole lot of success trying vaseline or petroleum jelly for my lips either. I'm kind of turned off by the idea of petroleum products myself, so I know what you mean. I tried it anyway and I was still having problems with my lips. Not as much as with some things, but they still peeled and still turned a darker red from being irritated. I'm really at a loss myself, because of having similar issues. I don't know what's wrong.
Avatar n tn Don't go overboard on price, ones that you can in a drugstore should do. (I've also tried expensive brands like clinique, they were useless) Vaseline (petroleum jelly) didnt help much, it was really the blistex relief cream that helped the most (although it left white residue on lips after, not nice!) and then use a really lip conditioner. If this doesn't work then go see a doctor if your still worried.
Avatar f tn I took benadryl for the swelling which subsided that evening however i had some lasting mouth discomfort and my lips became very dry afterwards. I kept them moisturized all day and overnight for a few days with petroleum jelly and noticed that as the discomfort went away, i was left with darkened lips. It seems to be lightening but slowly, if any and i must keep them moisturized or they become uncomfortably dry.
Avatar f tn now either walk around in circles for a few minutes or go sit down and let your lips dry out just a bit more on their own (id say 10 minutes maybe 20, after that grab some petroleum jelly AND ONLY petroleum TRUST ME, aquafor is good for a while but then it just end up doing the same **** as chapstick. get th damn jelly.
Avatar n tn So frustrating because no amount or type of lip balm seemed to help (vaseline lip therapy, body shop lip salve, etc etc). Additionally, the skin above my upper lip became dry, red and irritated. About 2-3 weeks after that, I started experiencing swollen eyelids as well as dry, wrinkled, red, itchy patches above and below my eyes. I could not apply the most mild lotion to those areas because it would burn, but it was so dry I wanted to do something.
Avatar n tn The most common cause of lipoid pneumonia these days is the aspiration of mineral, vegetable or animal oil -- or the use of nasal petroleum jelly. The condition has also been seen in people who use excessive quantities of lip balm.
Avatar f tn This could be a simple reaction to your environment and aging, genetic predisposition, the Malassezia fungus tat causes seborrhoeic dermatitis, or a half-dozen other issues. Pure petroleum jelly is good for symptomatic treatment, as suggested. Wax based lip applications, like Burt's Bees also can help. Some believe that zinc supplements can help, but there is no medical evidence supporting this theory of which I am aware. Don't use OTC steroids.
Avatar n tn I developed an allergy to burt bees and thought I was doomed to chapped lips for the rest of my life but I tried clinique full lips it's a splurge but it's a thick gloss that doesn't irritate me of course I might develop an allergy to it so I always have just Vaseline lip therapy %100 petroleum that maintains some moisture
Avatar n tn The skin of my lips also looks stretched, with a glossy appearance when I don't constantly moisturize them - something I didn't have to do so frequently prior to that - now I have petroleum jelly or chapstick applied almost 24 hrs a day and still see no improvement. The outside of the lining of my lips have also have felt itchy, dryer than the rest of the skin on my face; especially around the corners. (see attached picture).
Avatar f tn Even if it's not eczema, the ointment prescribed for eczema is basically a steroid in white petroleum jelly (aka vaseline). So, you will probably get prescribed the same thing, as you no doubt need the steroid to calm this skin inflammation down. The name of the one I'm prescribed for my eczema flare-ups is Triamcinolone 0.1%. It seems to matter with me which steroid I use, so do make sure you talk to your doctor.
Avatar n tn Well this is the second time this happened to me. I don't remember why I got it the first time, but this time the tiny sandpapery bumps came after a cold sore, whence I was using Carmex (which had a weird smell and was old) the whole time. so yeah, i'm pretty sure carmex has something to do with it, or the cold sore, plus i was taking lysine and that might have something to do with it.
Avatar n tn The main thing I want to point out to everyone is NEVER USE VASALINE! It's almost like science fiction that turned out to be true, but petroleum jelly is just what it says it is - petrol ! That's right, gasoline by-product, you shouldn't use this on any part of your body, and especially not your lady! Stick with the vitamin E oil mentioned above. That is what I am going to try!
Avatar n tn I've had an off & on infection (not sure if staph or ?, yet) just inside nostrils, probably from various hair removal methods causing irritation. Local clinic nurse gave me several free samples of Bacitracin Zinc Ointment USP (each sample in a foilpac), manufactured by E. Fougera & Co. (Pharmaceutical company in Melville, NY).
Avatar n tn I am ordering Mario Badescu control cream, and i baught burts bees lip bulm, to see if that works, and under my eyes it looks like i have water pockets under them, all awollen. Seems alot of people have this condition, and hardly no remadys. I am not allergic to anything, I havent tryed anything new, I dont have Eccema, If i can find any remedys i will let every one know.
Avatar n tn Hi, Just a thought but it may help to try to eliminate yeast build up in your body, there are also some good detox therapies to try. If you don't find out exactly whats causing it maybe you can still manage it with the therapy. Be careful and research your detox remedies careful, especially if you have allergies. There are a lot of natural ways to rid the body of fungus, yeast and mold. A good site to research is www.****.com . Hope this helps........
Avatar n tn It was so bad I rubbed petroleum jelly into my skin to soothe it, and while it did soothe it I know that it is too heavy, and clogs my pores. Maybe I can get someone to go to the store for me and grab some cucumbers. So far its the only thing that works!
Avatar n tn *When it's really awful I use hydrocortisone cream but try not to use it often, as it's petroleum base can provide a good place for yeast to grow. *if Im going to be having sex, going in the hottub or getting my period, I "prepare" by using a tiny bit of zinc (Desitin diaper cream, actually!) on my labia, to protect the delicate tissue. These things have made a huge difference for me.
Avatar n tn wow i have been feeling the same thing i have left this guy i was datting for long time 2 years ago and i just got back with him and now when me and him have sex i hurt so bad the health dept told me to use petroleum jelly when i have sex because maybe it is to dry well i did and that did not help so therefore reading all this i believe now i know what it is tearing and i have never felt like this in my life now every time i go to bathroom and wipe it make me want to cry along with haveing sex
Avatar n tn To make matters worse I have been taking daily doses of Valtrex for the past 6 years in an attempt to suppress what I thought were herpes outbreaks. Of course, the suppresseive therapy was not helping and in the meantime I have been pounding my liver unneccessarily with this drug. This discovery came about when I went in for my yearly exam and apologized to my doctor that I was having a herpes outbreak. Upon examining me he told me that I was not having a herpes outbreak.
Avatar n tn I can't stand it anymore,,,,I have an itchy rash on neck, my lower lip and a leaky crusty itchy clogged left ear...what is happening....i've always had eczema on my has..but this is ruinging my life...i've been to 8 doctors and tons of antibiotics and steriods but nothing is working....what is wrong with my body???
Avatar n tn Thus medication is usually prescribed to help with the compulsive side, whilst therapy, usually cognative behavioural therapy is used in combination with this to treat the obsession/reason for your compulsion. Prozac can be used to treat OCD, but usually needs to be at a much higher dose before it can take effect. I was told by my doctor 20ml for depression and 60ml for OCD, but it will vary depending upon patient.
Avatar f tn however, multiple plaques are relatively common. Usually localized on the chin, cheeks, or neck, involvement of the upper lip is rare. The characteristic lesion is an inflammatory reddish nodule with pustules and draining sinuses on the surface. Hairs are loose or broken, and depilation is easy and painless. Pus-filled whitish masses involve the hair root and follicle. Over time, the surface of the indurated nodule is covered by exudate and crust.